Kac Para Yarismasi

Arthritis Diet and Exercises

Liver Damage from Supplements


Supplements That Are Bad for the Liver While the skin is the largest organ outside
your body, your liver is the largest organ inside your body. The liver is responsible for helping to store
vitamins and minerals in your body and also to detoxify extra chemicals in your body. Taking excess amounts of certain supplement
types can potentially damage your liver, which can affect your body’s ability to detoxify
your bloodstream. Fat-Soluble Vitamins Fat-soluble vitamin supplements are those
that can potentially be hazardous to your liver. This is because these vitamins are stored
in the body while excess amounts of water-soluble vitamins are eliminated via your urine. Because the liver can store excess amounts
of these vitamins, you typically need smaller amounts of fat-soluble vitamins than water-soluble
vitamins. Vitamin A Taking excess amounts of vitamin A, known
also as retinol, can be highly toxic to your liver and lead to liver damage, according
to Hepatitis Foundation International. Taking more than 3,000 micrograms of retinol
activity equivalents, or RAE, of vitamin A per day, is associated with liver toxicities. Signs you are experiencing liver damage from
high vitamin A dosages include dry skin, dizziness, blurred vision, headache, nausea and appetite
loss. Discontinue or reduce your vitamin A supplement
if you experience these symptoms. Vitamin D Another potentially toxic fat-soluble vitamin
supplement is vitamin D. While vitamin D normally works to introduce calcium into your bones,
excess amounts of the vitamin can cause liver damage. Toxicity can occur in adults within a few
months of taking 1,250 micrograms or more daily. Symptoms associated with excess vitamin D
supplementation include nausea, weight loss, and irritability. These symptoms can give way to more serious
symptoms, such as mental and physical growth retardation and kidney and liver damage. Reduce your dosage or refrain from taking
vitamin D supplements if you experience these symptoms. Non-FDA Approved Diet Pills Use extreme caution when taking diet pills
that the U.S. Food & Drug Administration has not approved. From 2000 to 2002, seven women in China, Singapore,
and Japan died due to toxic effects to the liver of appetite-suppressing supplements,
according to “Time” magazine. These supplements contained the compound N-nitroso
fenfluramine, which has been associated with causing liver failure. In the U.S., this compound was banned in 1997
as an agent of heart-valve damage. To protect your liver and other organs from
such deadly effects, read the labels of diet supplements carefully, looking for ingredients
with the FDA seal of approval as well as reading for any warnings concerning potential toxic
effects. Only get supplements from reputable sources. And remember that just because a drug is labeled
“all-natural” does not mean it will not harm your liver, heart or other organs. Visit the website. Click Below

2 thoughts on “Liver Damage from Supplements

  1. Stopped all supplements protein doctors orders creatine in blood liver and too much caffeine in 5 days much improvement feeling better

  2. Prescription Drugs do Millions​ of more harm and damage than supplements ever theorically… could. Just use Common Sense.

Leave a Reply

Your email address will not be published. Required fields are marked *